Journal of Theoretical Probability

, Volume 14, Issue 2, pp 607–608

Erratum: Estimates for the Small Ball Probabilities of the Fractional Brownian Sheet, J. Theor. Prob. 13, 357–382 (2000)

  • Thomas Dunker
Article

DOI: 10.1023/A:1011184218841

Cite this article as:
Dunker, T. Journal of Theoretical Probability (2001) 14: 607. doi:10.1023/A:1011184218841

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • Thomas Dunker
    • 1
  1. 1.Fraunhofer IPA/621StuttgartGermany